# SDR AALA20151211010

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 72,039 hours, 38,149 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 59353487
- Part serial: CPT0769
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FOUND CORROSION ON RT MLG STRUT CYLINDER WHILE REMOVING GEAR INSPECTION PATCH.  ACCOMPLISHED STEP B THROUGH STEP H OF AARD 32-10-00-4 IAW EA 256707 FOR TIME LIMITED REPAIR.
